# SDR MALA000407

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON INTERCOSTAL BETWEEN STA 272 AND 288 AT LBL 30.0.  MAINTENANCE REMOVED CORROSION DAMAGE IAW 51-70-40, ALODINED AREA IAW 51-20-42.  REMAINING MATERIAL IS WITHIN LIMITS.  TREATED, PRIMED AND PAINTED AREA PER SRM 51-20-42, & 43.
